Which measure is appropriate for a patient with a fever who feels hot and uncomfortable?
AAn ice bath until the patient shivers
BLight bedclothes, plenty of fluids and a prescribed antipyretic
CExtra blankets to make the patient sweat it out
DRestricting fluids so the patient sweats less during the fever
2.기본간호학어려움
A patient receiving chemotherapy develops a temperature of 38.3 °C. Why is this treated as an emergency?
AA fever shows the cancer has spread
BThey may have neutropenic sepsis, which can quickly become fatal
CThe fever means the chemotherapy has stopped working on the cancer
DChemotherapy always causes a fever that needs no action
3.감염 관리와 환자 안전보통
Why are blood cultures usually taken from two separate venipuncture sites?
ATo make the results come back faster from the laboratory
BBecause each site tests a different antibiotic
CTo reduce the total amount of blood taken
DTo help tell a true infection from skin contamination
4.감염 관리와 환자 안전어려움
A patient with pneumonia has low blood pressure and a raised serum lactate. What does the raised lactate suggest?
AMild dehydration from poor intake, with no further concern
BPoor tissue perfusion, a sign of sepsis-related shock
CRecovery from the infection is beginning
DA normal response to having a fever
5.우선순위 설정과 위임보통
간호조무사에게 하는 지시 중 가장 명확한 것은 무엇인가요?
A“이 씨 병실에 있는 동안 뭔가 이상하면 알려 주세요.”
B“오전 중에 이 씨를 좀 지켜보다가 어떤지 알려 주세요.”
C“10시에 이 씨의 혈압을 재고 수축기 혈압이 100 미만이면 즉시 알려 주세요.”
D“점심 전에 언제든 이 씨의 활력징후를 재서 차트에 적어 주세요.”
6.우선순위 설정과 위임어려움
A severely malnourished patient started nutrition two days ago and now has weakness and confusion. Which laboratory result should the nurse check first?
AThyroid hormone
BSerum amylase
CSerum phosphate
DSerum cholesterol
7.임상간호학보통
Which features suggest Cushing's syndrome?
AWeight loss, heat intolerance, tremor and protruding eyes
BWeight gain around the trunk, a rounded face and thin, easily bruised skin
CCoarse facial features and very large hands and feet
DDark skin, low blood pressure, salt craving and a low blood sodium level
8.임상간호학어려움
A patient has a high fever with rigors, jaundice and right upper quadrant pain. Which condition is most likely?
AAscending cholangitis
BSimple biliary colic
CAcute appendicitis
DGastro-oesophageal reflux disease
9.검사 수치와 전해질보통
페니토인을 복용하는 환자의 농도가 28 mcg/mL입니다(일반 범위 약 10–20 mcg/mL). 간호사가 예상하는 소견은 무엇인가요?
A배고픔과 체중 증가
B과활동 행동과 불면만
C높고 뾰족한 T파
D안구진탕, 불안정한 걸음걸이, 어눌한 말투
10.검사 수치와 전해질어려움
A patient has a hematocrit of 60% and a raised red cell mass. Which result suggests polycythemia vera rather than secondary polycythemia from chronic hypoxia?
AA high carboxyhemoglobin
BA low erythropoietin level
CA low oxygen saturation
DA high erythropoietin level
11.약리학보통
독시사이클린을 우유나 제산제와 동시에 복용하면 안 되는 이유는 무엇인가요?
A함께 쓰면 심한 변비가 생기기 때문에
B우유가 효소를 유도하여 간에서의 분해를 빠르게 하기 때문에
C제산제가 약을 독성 화합물로 바꾸기 때문에
D칼슘과 다른 금속 이온이 약에 결합하여 흡수를 줄이기 때문에
12.약리학어려움
A teenager took a large overdose of diphenhydramine. He is agitated, hot, flushed and confused, with dry skin, dilated pupils and a full bladder. What is this pattern?
ASerotonin syndrome
BCholinergic toxidrome
COpioid toxidrome
DAnticholinergic toxidrome
13.내외과: 심혈관계와 호흡기계보통
A patient with a long QT interval develops a polymorphic ventricular tachycardia that twists around the baseline but still has a pulse. Which drug is used first?
AOral digoxin
BIntravenous magnesium sulfate
CIntravenous adenosine
DIntravenous potassium chloride as a bolus
14.내외과: 심혈관계와 호흡기계어려움
A patient being treated for infective endocarditis of the mitral valve suddenly develops slurred speech and weakness of the right arm. What is the most likely cause?
ALow blood glucose from a reduced appetite
BAn embolus from a valve vegetation causing a stroke
CA side effect of the IV antibiotic on the nerves
DA migraine aura triggered by the fever
15.내외과: 신경계, 내분비계, 신장보통
What is the dexamethasone suppression test used for?
ATo help diagnose Cushing's syndrome
BTo measure kidney function
CTo diagnose diabetes insipidus
DTo check thyroid function
16.내외과: 신경계, 내분비계, 신장어려움
The night after hip surgery, an 84-year-old becomes suddenly confused and tries to pull out their IV line. What is the most appropriate first step?
AAsk for a strong sedative so that the patient can sleep
BTell the family that this is the start of dementia
CLook for causes such as low oxygen, pain, retention or infection
DApply wrist restraints to protect the IV line
17.내외과: 소화기계, 수술 전후, 종양보통
How should pancreatic enzyme replacement capsules usually be taken?
AOnce a day at bedtime
BWith every meal and snack
COne hour after meals, on an empty stomach
DOnly on days with abdominal pain
18.내외과: 소화기계, 수술 전후, 종양어려움
외과 병동에 네 명의 환자가 있습니다. 간호사가 가장 먼저 사정해야 하는 환자는?
A수술 3일째, 변비 때문에 완하제를 요청함
B호중구감소증, 한 시간 전 체온 정상이고 몸 상태가 좋음
C장 수술 4시간 후, 맥박 118회/분, 혈압 90/55 mmHg
D안정적인 회장루, 주머니 교환에 도움을 요청함
19.모성간호학보통
A pregnant woman taking iron says her stools have turned black. What is the best response?
ATell her to stop the iron immediately
BAdvise her to go to the emergency department now
CTell her to double the dose of the tablets
DExplain that this is an expected effect of iron
20.모성간호학어려움
진통 중인 여성이 옥시토신을 투여 중입니다. 기록에 반복적인 지연 감속이 나타납니다. 간호사가 가장 먼저 해야 할 행동은 무엇인가요?
A분만을 앞당기기 위해 옥시토신 속도를 올린다
B옥시토신 주입을 중단한다
C양상을 기록하고 30분 뒤에 다시 사정한다
D산모를 똑바로 눕도록 돕는다
21.아동간호학보통
How should the nurse measure the heart rate of a 9-month-old?
ACount the radial pulse for 15 seconds and multiply by 4
BCount the apical pulse for a full minute
CCount the carotid pulse for 30 seconds and multiply by 2
DRead it from the pulse oximeter only
22.아동간호학어려움
A 2-year-old has had three febrile urinary tract infections. Which underlying condition should be considered?
AHypospadias
BVesicoureteral reflux
CTesticular torsion on both sides
DNephrotic syndrome
23.정신건강간호학보통
A child repeatedly eats paint flakes, soil and paper for more than a month. What is this called, and what is a key risk?
ABulimia; severe hypokalaemia from vomiting
BPica; poisoning such as lead toxicity, or bowel obstruction
CAnorexia; dangerously low body weight and bradycardia
DARFID; the risk of choking on food
24.정신건강간호학어려움
A patient with anorexia nervosa is found doing sit-ups in her room after every meal. What is the best nursing response?
ATell her she will be tube-fed if she does it again
BCalmly follow the agreed care plan on activity and observation, without arguing or punishing
CIgnore it, because exercise is always healthy
DPraise her for being so active and motivated, because it shows she is taking care of her health
25.간호 수학과 단위 환산보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 점적 속도 계산 결과가 149.568 gtt/min입니다. 이 연습 문제의 규칙은 점적 속도는 가장 가까운 정수 방울로 반올림합니다입니다. 기록할 값 x은(는) 얼마입니까?
149.568 gtt/min
x = gtt/min
26.간호 수학과 단위 환산어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 근무 시간 동안 환자가 1 fl oz / 주스, 1 컵 / 차, 2½ tsp / 기침 시럽을(를) 섭취합니다. 주어진 환산값을 사용하여 mL 단위의 총 경구 섭취량 V을(를) 구하세요.
1 fl oz = 30 mL1 컵 = 8 fl oz = 240 mL1 tsp = 5 mL
V = mL
27.투약 용량 계산보통
환자의 체중은 12 kg입니다. 처방 용량은 하루 15 mg/kg이며 3회로 나누어 투여합니다. 1회에 몇 mg D을 투여하나요?
12 kg15 mg/kg/일3× 하루
D = mg
28.투약 용량 계산어려움
처방은 0.16 mg입니다. 앰플에는 mL당 500 마이크로그램이 들어 있습니다. 1 mL 주사기에 용량을 채우세요: 몇 V를 투여합니까?
0.16 mg500 mcg/mL
V = mL
29.정맥 수액 속도보통
10방울/mL 세트로 1500 mL를 4시간 동안 주입합니다. 점적 속도 R를 분당 방울 수로 구하세요. 가장 가까운 정수로 반올림하세요.
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 500 mL 백이 펌프로 125 mL/h로 들어가고 있습니다. 14:00에 이미 150 mL가 주입되었습니다. 백이 비기까지 몇 시간 t이(가) 남았나요? 소수 첫째 자리까지 반올림하세요.
500 mL150 mL 주입됨125 mL/h
t = h
33.임상 사정 점수보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 다음 관찰 소견에 NEWS2 도표(SpO₂ 척도 1)를 사용하세요: 호흡수 16/min, SpO₂ 86% 보충 산소 투여 중, 혈압 142/86 mmHg, 맥박 88/min, 명료함, 체온 37.5 °C. NEWS2 총점은 얼마입니까?
RR 16SpO₂ 86%O₂SBP 142HR 88AT 37.5 °C
NEWS2 =
34.임상 사정 점수어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 다음 관찰 소견에 NEWS2 도표(SpO₂ 척도 1)를 사용하세요: 호흡수 26/min, SpO₂ 98% 보충 산소 투여 중, 혈압 106/64 mmHg, 맥박 82/min, 명료함, 체온 37.3 °C. 환자는 어느 임상 위험군에 속합니까? 클릭하세요.
RR 26SpO₂ 98%O₂SBP 106HR 82AT 37.3 °C
1낮음
2낮음–중간
3중간
4높음
3용액
1.기본간호학
답: B · Light bedclothes, plenty of fluids and a prescribed antipyretic
이것이 답인 이유
Light clothing, fluids and antipyretics such as paracetamol (acetaminophen) increase comfort and replace fluid lost through sweating. Very cold sponging causes shivering, which produces heat.
답
B · Light bedclothes, plenty of fluids and a prescribed antipyretic
2.기본간호학
답: B · They may have neutropenic sepsis, which can quickly become fatal
이것이 답인 이유
Patients with a low neutrophil count may have few signs of infection apart from fever and can deteriorate fast. Urgent assessment and IV antibiotics, usually within an hour, are needed.
답
B · They may have neutropenic sepsis, which can quickly become fatal
3.감염 관리와 환자 안전
답: D · To help tell a true infection from skin contamination
이것이 답인 이유
If the same organism grows from both sets, it is more likely to be a true bloodstream infection. Growth in only one set may be contamination from the skin.
답
D · To help tell a true infection from skin contamination
4.감염 관리와 환자 안전
답: B · Poor tissue perfusion, a sign of sepsis-related shock
이것이 답인 이유
When tissues are poorly perfused, cells switch to anaerobic metabolism and lactate rises. In a patient with infection and hypotension, this points to septic shock and needs urgent treatment.
답
B · Poor tissue perfusion, a sign of sepsis-related shock
5.우선순위 설정과 위임
답: C · “10시에 이 씨의 혈압을 재고 수축기 혈압이 100 미만이면 즉시 알려 주세요.”
이것이 답인 이유
가장 좋은 지시는 무엇을, 언제 하고, 어떤 수치를 즉시 보고해야 하는지 정확히 말합니다. 다른 지시는 조무사가 무엇이 중요한지 추측하게 만듭니다.
답
C · “10시에 이 씨의 혈압을 재고 수축기 혈압이 100 미만이면 즉시 알려 주세요.”
6.우선순위 설정과 위임
답: C · Serum phosphate
이것이 답인 이유
In refeeding syndrome, a sudden change to carbohydrate metabolism moves phosphate, potassium and magnesium into cells. Low phosphate can cause weakness, confusion, heart failure and breathing problems.
답
C · Serum phosphate
7.임상간호학
답: B · Weight gain around the trunk, a rounded face and thin, easily bruised skin
이것이 답인 이유
Excess cortisol causes central obesity, a moon face, thin skin, purple striae, muscle weakness and high glucose. The other options describe hyperthyroidism, Addison's disease and acromegaly.
답
B · Weight gain around the trunk, a rounded face and thin, easily bruised skin
8.임상간호학
답: A · Ascending cholangitis
이것이 답인 이유
Fever, jaundice and right upper quadrant pain (Charcot's triad) suggest infection of an obstructed bile duct. It can rapidly cause sepsis and needs antibiotics and biliary drainage.
답
A · Ascending cholangitis
9.검사 수치와 전해질
답: D · 안구진탕, 불안정한 걸음걸이, 어눌한 말투
이것이 답인 이유
페니토인 독성은 안구진탕, 운동실조, 어눌한 말투, 졸림을 일으킵니다. 간호사는 용량을 보류하고 처방자에게 알립니다. 알부민이 낮으면 유리(활성) 약물이 늘어나므로 총 농도가 정상이어도 독성이 생길 수 있습니다.
답
D · 안구진탕, 불안정한 걸음걸이, 어눌한 말투
10.검사 수치와 전해질
답: B · A low erythropoietin level
이것이 답인 이유
In polycythemia vera, a marrow mutation (usually JAK2) drives red cell production, so erythropoietin is low. In secondary polycythemia from hypoxia (COPD, high altitude, smoking), erythropoietin is high. Often white cells and platelets are also raised in polycythemia vera.확인 출처:Erythropoietin test · MedlinePlus (NIH) (2025); Polycythemia vera · MedlinePlus (NIH) (2025)
답
B · A low erythropoietin level
11.약리학
답: D · 칼슘과 다른 금속 이온이 약에 결합하여 흡수를 줄이기 때문에
이것이 답인 이유
테트라사이클린은 장에서 칼슘, 마그네슘, 알루미늄, 철과 복합체를 형성하여 흡수가 줄어듭니다. 이런 제품과는 복용 시간을 띄웁니다.
답
D · 칼슘과 다른 금속 이온이 약에 결합하여 흡수를 줄이기 때문에
12.약리학
답: D · Anticholinergic toxidrome
이것이 답인 이유
Anticholinergic toxicity causes hyperthermia, dry flushed skin, mydriasis, urinary retention, tachycardia and delirium. Dry skin helps distinguish it from serotonin syndrome and sympathomimetic poisoning, which cause sweating.
답
D · Anticholinergic toxidrome
13.내외과: 심혈관계와 호흡기계
답: B · Intravenous magnesium sulfate
이것이 답인 이유
Torsades de pointes is treated with IV magnesium, plus correction of low potassium and stopping drugs that prolong the QT interval. If the patient loses their pulse, defibrillation is needed. Potassium must never be given as an IV bolus.
답
B · Intravenous magnesium sulfate
14.내외과: 심혈관계와 호흡기계
답: B · An embolus from a valve vegetation causing a stroke
이것이 답인 이유
Vegetations on the mitral or aortic valve can break off and embolise to the brain, kidneys, spleen or limbs. Sudden focal neurological signs suggest an embolic stroke: the nurse calls for urgent help, checks the blood glucose to exclude hypoglycaemia and expects urgent brain imaging. Thrombolysis is generally avoided in endocarditis because of the bleeding risk.
답
B · An embolus from a valve vegetation causing a stroke
15.내외과: 신경계, 내분비계, 신장
답: A · To help diagnose Cushing's syndrome
이것이 답인 이유
A dose of dexamethasone normally suppresses ACTH and cortisol. In Cushing's syndrome, cortisol stays high. The test is part of the work-up for cortisol excess.
답
A · To help diagnose Cushing's syndrome
16.내외과: 신경계, 내분비계, 신장
답: C · Look for causes such as low oxygen, pain, retention or infection
이것이 답인 이유
Acute confusion after surgery is often delirium. The nurse first looks for causes: hypoxia, pain, retention, constipation, infection, low glucose, dehydration and drugs. Sedation and restraints can make it worse and are a last resort.
답
C · Look for causes such as low oxygen, pain, retention or infection
17.내외과: 소화기계, 수술 전후, 종양
답: B · With every meal and snack
이것이 답인 이유
Pancreatic enzymes digest fat, protein and carbohydrate, so they are taken with meals and snacks. The dose is adjusted to reduce steatorrhoea and support weight gain.
답
B · With every meal and snack
18.내외과: 소화기계, 수술 전후, 종양
답: C · 장 수술 4시간 후, 맥박 118회/분, 혈압 90/55 mmHg
이것이 답인 이유
수술 직후의 빈맥과 저혈압은 출혈이나 패혈증을 시사하며 즉각적인 사정과 보고가 필요합니다. 다른 환자들은 현재 안정적이지만, 호중구감소증 환자는 여전히 정기적인 감시가 필요합니다.
답
C · 장 수술 4시간 후, 맥박 118회/분, 혈압 90/55 mmHg
19.모성간호학
답: D · Explain that this is an expected effect of iron
이것이 답인 이유
Iron supplements commonly make stools dark green or black. This is harmless, unlike tarry stools with signs of bleeding such as dizziness.
답
D · Explain that this is an expected effect of iron
20.모성간호학
답: B · 옥시토신 주입을 중단한다
이것이 답인 이유
옥시토신을 중단하면 수축으로 인한 태반 혈류 감소가 줄어듭니다. 이어서 바로 측와위, 처방에 따른 수액 볼루스, 산모 혈압 확인, 담당 의료인에게 알리기를 합니다. 기다리거나 똑바로 눕히면 저산소증이 악화됩니다.
답
B · 옥시토신 주입을 중단한다
21.아동간호학
답: B · Count the apical pulse for a full minute
이것이 답인 이유
In infants and children under about 2 years, the apical pulse is counted with a stethoscope for a full minute. Their rates are fast and may vary with breathing, so short counts are inaccurate.
답
B · Count the apical pulse for a full minute
22.아동간호학
답: B · Vesicoureteral reflux
이것이 답인 이유
Vesicoureteral reflux allows urine to flow back from the bladder into the ureters and kidneys, causing recurrent UTIs and possible kidney scarring. Children with repeated febrile UTIs are investigated with imaging.
답
B · Vesicoureteral reflux
23.정신건강간호학
답: B · Pica; poisoning such as lead toxicity, or bowel obstruction
이것이 답인 이유
Pica is persistent eating of non-food substances, inappropriate for the person's developmental level. Risks include lead poisoning, infections, dental damage and intestinal obstruction.
답
B · Pica; poisoning such as lead toxicity, or bowel obstruction
24.정신건강간호학
답: B · Calmly follow the agreed care plan on activity and observation, without arguing or punishing
이것이 답인 이유
Compensatory exercise undermines weight restoration. The team agrees clear limits and observation in the care plan and applies them consistently and without judgement, while exploring the feelings behind the behaviour.
답
B · Calmly follow the agreed care plan on activity and observation, without arguing or punishing
25.간호 수학과 단위 환산
답: x = 150 gtt/min
반올림: 반올림하는 자리 바로 다음 숫자를 보세요. 5 이상이면 올리고 4 이하이면 그 숫자를 그대로 둡니다. 중간 단계가 아니라 최종 답만 반올림하세요. 전형적인 시험 규칙: 1 mL 이상의 부피는 소수 첫째 자리까지, 1 mL 미만의 부피는 소수 둘째 자리까지, 점적 속도는 정수 방울로, 체중은 소수 첫째 자리까지. 항상 문제가 명시한 규칙을 따르세요.
1 자리의 숫자
149.568 → 9
바로 다음 숫자만 결정한다
149.568 → 5
5은(는) 5 이상이므로 9을(를) 올립니다.
그 뒤의 숫자(68)는 무시합니다: 반올림은 한 번만, 단계적으로 하지 않습니다.
반올림합니다
x = 150 gtt/min
답
x = 150 gtt/min
26.간호 수학과 단위 환산
답: V = 282.5 mL
가정용 계량과 체중: 간호 시험에서는 반올림한 환산값을 사용합니다: 1 티스푼(tsp) = 5 mL, 1 테이블스푼(tbsp) = 15 mL = 3 tsp, 1 액량 온스(fl oz) = 30 mL = 2 tbsp, 1 컵 = 8 fl oz = 240 mL. 체중은 1 kg = 2.2 lb, 1 lb = 16 oz, 길이는 1 인치 = 2.54 cm입니다. 원하지 않는 단위가 약분되도록 환산식을 세우세요.
mL로 나타낸 각 항목
1 fl oz = 1·30 = 30 mL
1 컵 = 1·240 = 240 mL
2½ tsp = 2.5·5 = 12.5 mL
더하기
V = 30 + 240 + 12.5 = 282.5 mL
답
V = 282.5 mL
27.투약 용량 계산
답: D = 60 mg
투약 용량 계산: 투여량은 처방 용량을 보유 약물의 함량으로 나누고, 그 함량이 들어 있는 양을 곱한 것입니다: 투여량 = (처방 용량/원액 함량) × 원액 부피. 항상 단위를 맞추고(먼저 g을 mg으로, mg을 mcg으로 바꾸기) 답이 타당한지 확인하세요.
하루 총량
15·12 = 180 mg
1회 용량
D = 180/3 = 60 mg
답
D = 60 mg
28.투약 용량 계산
답: V = 0.32 mL
용량 채우기: 부피 = (처방 용량/원액 농도) × 원액 부피. 먼저 단위를 같게 한 뒤, 그 부피가 주사기에 들어가고 눈금 하나에 맞는지 확인하세요.
같은 단위
0.16 mg = 160 mcg
부피
V = 160/500 = 0.32 mL
답
V = 0.32 mL
29.정맥 수액 속도
답: R = 63 gtt/min
주입 속도: 펌프는 mL/h = 부피/시간(시간 단위)으로 설정합니다. 중력 점적은 분당 방울 수로 셉니다: gtt/min = 부피(mL) × 점적 계수(gtt/mL)/시간(min). 점적 계수는 수액 세트 포장에 인쇄되어 있습니다: 대점적 세트는 10, 15, 20 gtt/mL(수혈 세트는 미국에서 흔히 10 gtt/mL, 영국에서 15), 미세 점적 세트는 60 gtt/mL입니다. 항상 문제나 포장에 나온 점적 계수를 사용하세요.
분 단위의 시간
4·60 = 240 min
점적 속도
R = 1500·10/240 = 62.5 ≈ 63 gtt/min
답
R = 63 gtt/min
침상에서는 가장 가까운 정수 방울로 맞춥니다: 63방울/분.
30.정맥 수액 속도
답: D = 25 mcg/min
Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).
농도
25000 mcg/250 mL = 100 mcg/mL
시간당 용량
15·100 = 1500 mcg/h
분당 용량
D = 1500/60 = 25 mcg/min
답
D = 25 mcg/min
31.수액 요법과 수분 균형
답: I = 1430 mL
섭취량과 배설량: 섭취량에는 들어가는 모든 것(경구 수분, 정맥 주입, 정맥 투약과 플러시, 경관 영양)을 포함하며, 얼음 조각은 부피의 절반으로 계산합니다. 배설량에는 소변, 배액, 구토, 기타 손실이 포함됩니다. 균형 = 총섭취량 − 총배설량이며, 음수이면 순손실입니다. 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
섭취량 합산
경구: 250 + 180 = 430 mL
정맥 수액: 75·12 = 900 mL
정맥 항생제: 1·100 = 100 mL
I = 1430 mL
답
I = 1430 mL
32.수액 요법과 수분 균형
답: t = 2.8 h
주입 시간: 시간(h) = 주입할 부피(mL)/속도(mL/h). 백의 용량이 아니라 백에 남아 있는 부피를 쓰세요. 주입된 부피 = 속도 × 시간. 소수 시간은 소수 부분 × 60으로 시와 분으로 바꾸세요(0.5 h = 50분이 아니라 30분). 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
남은 부피
500 − 150 = 350 mL
시간
t = 350/125 = 2.8 h
답
t = 2.8 h
약 2 h 48 min이므로 백은 약 16:48에 다 들어갑니다.
33.임상 사정 점수
답: NEWS2 = 5
NEWS2(National Early Warning Score 2, 영국왕립의사협회 2017): 일곱 항목(호흡수, 척도 1의 SpO₂, 공기 또는 보충 산소, 수축기 혈압, 맥박, ACVPU 척도의 의식, 체온)을 도표로 각각 채점하여 합산합니다. 임상 위험: 0–4 낮음, 한 항목이 3점이면 낮음–중간, 5–6 중간, 7 이상 높음. 총점 5 이상은 긴급 대응이 필요합니다.
각 항목의 점수 매기기
RR 16/min → 0
SpO₂ 86% → 3
산소 투여 중 → 2
SBP 142 mmHg → 0
HR 88/min → 0
명료함 (A) → 0
T 37.5 °C → 0
더하기
NEWS2 = 0 + 3 + 2 + 0 + 0 + 0 + 0 = 5
답
NEWS2 = 5
34.임상 사정 점수
답: 중간
NEWS2(National Early Warning Score 2, 영국왕립의사협회 2017): 일곱 항목(호흡수, 척도 1의 SpO₂, 공기 또는 보충 산소, 수축기 혈압, 맥박, ACVPU 척도의 의식, 체온)을 도표로 각각 채점하여 합산합니다. 임상 위험: 0–4 낮음, 한 항목이 3점이면 낮음–중간, 5–6 중간, 7 이상 높음. 총점 5 이상은 긴급 대응이 필요합니다.
각 항목의 점수 매기기
RR 26/min → 3
SpO₂ 98% → 0
산소 투여 중 → 2
SBP 106 mmHg → 1
HR 82/min → 0
명료함 (A) → 0
T 37.3 °C → 0
총점과 적색 점수
NEWS2 = 3 + 0 + 2 + 1 + 0 + 0 + 0 = 6
적어도 한 항목이 3점입니다.
위험군
중간
답
중간
총점 5 이상은 긴급 임상 대응이 필요합니다.
이 자료는 독립적인 연습 자료입니다. ExamProblems는 이 시험을 주관하는 기관과 제휴하거나 그 기관의 승인을 받지 않았으며, 시험 이름은 내용을 설명하는 데에만 사용됩니다. NCLEX®, NCLEX-RN® and NCLEX-PN®은(는) the National Council of State Boards of Nursing, Inc. (NCSBN)의 상표이며, 이 기관은 ExamProblems와 제휴하지 않았고 이를 보증하거나 정확성을 책임지지 않습니다.